# SDR DALA1021579886

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON SEAT TRACK AT BS 200 TO BS 304 RBL 22.  REPAIRED PER SRM 51-30-2, SRM 51-30-5.
